JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Hierarchical Bayes Estimators of the Error Variance in Two-Way ANOVA Models
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Hierarchical Bayes Estimators of the Error Variance in Two-Way ANOVA Models
Chang, In Hong; Kim, Byung Hwee;
  PDF(new window)
 Abstract
For estimating the error variance under the relative squared error loss in two-way analysis of variance models, we provide a class of hierarchical Bayes estimators and then derive a subclass of the hierarchical Bayes estimators, each member of which dominates the best multiple of the error sum of squares which is known to be minimax. We also identify a subclass of non-minimax hierarchical Bayes estimators.
 Keywords
Balanced two-way ANOVA model;Error variance;Hierarchical Bayes estimation;Minimaxity;Relative squared error loss;
 Language
English
 Cited by
 References
1.
Handbook of Mathematical Functions, 1964.

2.
The Annals of Statistics, 1973. vol.2. 1, pp.21-38 crossref(new window)

3.
Journal of Statistical Planning and Inference, 1995. vol.45. pp.399-411 crossref(new window)

4.
Submitted to Statistics, 2001.

5.
The Annals of Statistics, 1994. vol.22. 1, pp.290-299 crossref(new window)

6.
Metrika, 1998. vol.48. pp.209-214 crossref(new window)

7.
The Annals of Mathematical Statistics, 1971. vol.42. pp.1379-1402 crossref(new window)

8.
Ph. D. dissertation, Department of Statistics, 1985.

9.
Annals of the Institute of Statistical Mathematics, 1992. vol.44. pp.299-311 crossref(new window)

10.
Annals of the Institute of Statistical Mathematics, 1964. vol.16. pp.155-160 crossref(new window)